Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Cobordism invariance of the homotopy type of the space of positive scalar curvature metrics

Author: Mark Walsh
Journal: Proc. Amer. Math. Soc. 141 (2013), 2475-2484
MSC (2010): Primary 53C21, 55P10
Published electronically: February 21, 2013
MathSciNet review: 3043028
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ X$ and $ Y$ be a pair of smooth manifolds, each obtainable from the other by surgery in codimension at least three. We show that the corresponding spaces $ {\mathcal R}{\mathrm i}{\mathrm e}{\mathrm m}^{+}(X)$ and $ {\mathcal R}{\mathrm i}{\mathrm e}{\mathrm m}^{+}(Y)$, respectively consisting of Riemannian metrics of positive scalar curvature on $ X$ and $ Y$, are homotopy equivalent. This result is originally due to V. Chernysh but remains unpublished.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 53C21, 55P10

Retrieve articles in all journals with MSC (2010): 53C21, 55P10

Additional Information

Mark Walsh
Affiliation: Department of Mathematics, Oregon State University, Corvallis, Oregon 97331
Address at time of publication: Department of Mathematics, Statistics and Physics, Wichita State University, Wichita, Kansas 67260

Received by editor(s): October 10, 2011
Published electronically: February 21, 2013
Communicated by: Daniel Ruberman
Article copyright: © Copyright 2013 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society